# SDR SWAA2021071687322

- Difficulty date: June 24, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB AT INSPAR RIB ASSY NO. 4 AT STAB STA 120.30 STIFFENER NO. 4 WITH A CRACK ; / [01] CUT OUT DAMAGE AREA AT STIFFENER #4 PER SRM 55-10-09-2R-4; [02] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS  TOOL USED NORTEC 600 BC:166316; [03] PERFORMED ROTO INSP ON 8EA FASTENER HOLES AT STIFFENER#4 IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS  TOOL USED NORTEC 600 BC:166316; [04] VERIFIED STEP 1; [05] ACCOMPLISHED GVI REF SRM 55-10-09-2R-4 STEP 4E. NO OTHERS DISCREPANCIES NOTED; [06] CHECKED ROUGHNESS FOR THE CUT EDGES; INITIAL AND REPAIRS PARTS. THEY ARE SMOOTHER OF 63 MICROINCHES RA; [07] SURFACE ROUGHNESS KIT B/C 171854; [08] DRILLED HOLES ON ANGLE AND T DOUBLER AND FILLER AND STIFFENERS #4 ON RIGHT SIDE HORZ. STAB. RIB #4 STA. 120.30 AS PER SRM 55-10-09-2R-4; [21] ACCOMPLISHED REPAIR OF R/H HORIZONTAL STAB AT INSPAR RIB ASSY NO. 4 AT HORIZONTAL STAB STA 120.30 STIFFENER NO. 4 IN REF SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02.; [22] VERIFIED STEP 21
